# SDR 9623906636

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636US
- Make and model: Boeing 747251B
- Aircraft serial: 23547
- Engine: Pwa JT9D7R4G2
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Line
- Condition: Pin Hole
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ENROUTE, THE NR 1 ENGINE OIL QUANTITY DROPPED TO ZERO.  THE OIL PRESSURE FLUCTUATED IN YELLOW BAND FOR FIVE MINUTES THEN DROPPED BELOW THE RED BAND.  CREW FOLLOWED COM PROCEDURE, SHUT DOWN THE ENGINE AND CONTINUED FLIGHT TO NRT WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND OIL LEAKING FROM A PIN HOLE IN THE LINE BETWEEN FUEL/OIL COOLER AND THE LOW OIL PRESSURE SWITCH.  REPLACED TUBE ASSEMBLY AND PERFORMED CHECK, UNIT CHECKED NORMAL.
